# SDR NACA2022011800001

- Difficulty date: January 18, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,461 hours, 18,855 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,233 hours, 3,281 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Pump
- Part number: 5006834
- Part serial: SUS1703A
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MI DUE TO NO FUEL FLOW LH ENGINE WHEN FUEL CONTROL SWITCH TO RUN @ 1530Z @ TTPP. REMOVED AND REPLACED LH ENGINE FUEL PUMP PER B767 AMM 73-11-01, FUEL PUMP CHECKS GOOD. ETOPS GROUND VERIFICATION COMPLIED WITH. UNIT IS PART OF DTO  PARTS POOL, NO TIME INFO AVAILABLE.
